# SDR SWIA202052860

- Difficulty date: August 25, 2020
- Submitted: September 30, 2020
- Operation: Air carrier
- Aircraft: N744EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10157
- Aircraft time: 37,418 hours, 27,504 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1015
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 1015.00 FRAME FWD SIDE HAS CORROSION BETWEEN STGR 26L TO 26R.  C-CHECK RO 9/27/2020.  REMOVED CORROSION ON FS 1015.00 FRAME FWD SIDE BETWEEN STGR 26L TO 26R, REF CRJ700 SRM.  FOUND TO BE OUT OF LIMITS.  REMOVED AND INSTALLED NEW FRAME SECTION AT FS 1015.00, REF CRJ700 REO AND CRJ900 SRM.  NO LEAKS NOTED.  COMPLIED WITH TASK CARD.
